# SDR MALA964847

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 8411K7
- Condition: Failed
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3202 - ON CLIMB-OUT FROM MSP, THE CABIN DOOR ANNUNCIATOR LIGHT ILLUMINATED.  AFTER THE CREW TURNED OFF THE BLEEDS AND DEPRESSURIZED THE CABIN, THE LIGHT EXTINGUISHED.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE UPPER CENTER PASSENGER DOOR SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (X)
